Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have addison's disease, estrogen dominance. On birth control. Can I be pregnant?<br>

I have addison s disease and my OB/GYN said i have estrogen dominance which means I am progesterone deficient. I have recently started taking DHEA to treat my condition and subsequently my menstrual cycle normalized a month after treatment. The next month i failed to take my YAZ birthcontrol and had sex without a condom. i had sex right before my first normal period began around the 7th of august. I should have gotten my period around the 4th but I did not. i had no cramping, no PMS symptoms, and no migraine headache accompanied by vomiting like i usually do with my period. (still trying to find a good treatment for my addison s induced episodes) I m now more than ten days late i think and i have had a negative pregnancy test. I am curious if it s possible i m actually pregnant or if my cycle is still having issues?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Firstly, you should get a blood test for pregnancy and see if it is positive, because you cannot exclude pregnancy as you had no protection in this cycle. Yet, chances of pregnancy are few because normalization of a single cycle does not imply complete cure. Moreover, YAZ is not advisable in adrenal gland defects. It is possible that you may be experiencing an abnormal cycle. Please consult your doctor for further advice. Take care.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor